# SDR TRAX200701575

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 HAS CRACKED CLIP AT 10.25 RBL POSITION.    10-30-07    REMOVED DAMAGED CLIP AT FS 280 LBL 9 I/B POSITION AND DUPLICATED PER CRJ SRM 53-21-43 FIG. 1 ITEM 6, IAW CRJ SRM 51-24-21, 51-40-11, 51-21-16 AND INSTALLED IAW CRJ SRM 51-23-00 AND 51-42-21 AT FS 280 LBL 9 I/B POSITION.
